Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On birth control pills. Started light brown discharge, no cramps. What does this mean?

Hi, I have been on birth control pills for about 8 years now, and I have been on a new pill since last summer. Well the past few days I have noticed a light brown discharge when I wipe. Im not having any cramping or anything, i m just wondering what it could be. I shouldnt start my period for about 10 more days. I have never had this happen before.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
It maybe a "break-through bleeding", i.e. bleeding suddenly after long exposure to extraneous hormones. You must have an ultrasound examination to rule out any other pathology.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor